# SDR UALA2011090904869

- Difficulty date: September 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 64,366 hours, 11,716 cycles
- Engine: Pwa PW4077
- System (JASC): 5240 · Service Doors
- Part: Support Bracket
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R GIRT BAR SUPPORT BRACKET BROKEN.  DOOR 2R ESCAPE SLIDE REMOVED PER MM.  TWO GIRT BAR SUPPORT BRACKET BROKEN.  REMOVED DOOR 2RT AFT GIRT BAR SUPPORT DUE TO IT BEING BROKEN.  REPLACED GIRT BAR SUPPORT.  REPLACED AFT GIRT BAR BRACKET DOOR 2R.  RE-INSTALLED DOOR 2R SLIDE.
